Alert archive / Illinois / Flash Flood Watches in 2011
Flash Flood Watch 3, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Jun 13, 2011, 3:48 PM CDT for 9 counties in Illinois. It took effect at Jun 13, 2011, 7:00 PM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2011, 3:48 PM CDT (20:48 UTC)
- In effect from
- Jun 13, 2011, 7:00 PM CDT
- Expired
- Jun 15, 2011, 7:00 AM CDT
- In force
- 36 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
Counties Cass County, IL, Christian County, IL, Fulton County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718 WGUS63 KILX 132048 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 348 PM CDT MON JUN 13 2011 ...STRONG THUNDERSTORMS WITH HEAVY RAINFALL POSSIBLE TONIGHT... .STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TONIGHT WEST OF THE AREA AND THEN MOVE INTO WEST CENTRAL ILLINOIS. THESE STORMS WILL CONTAIN VERY HEAVY RAINFALL AS THEY MOVE SOUTHEAST ACROSS THE AREA AND WILL PRODUCE VERY HIGH RAINFALL RATES. THIS WILL RESULT IN THE FLASH FLOODING ACROSS PORTIONS OF WEST CENTRAL ILLINOIS OVERNIGHT AND INTO TOMORROW MORNING. ILZ040-047-049-050-140400- /O.NEW.KILX.FF.A.0003.110614T0000Z-110614T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN- INCLUDING THE CITY OF...JACKSONVILLE 348 PM CDT MON JUN 13 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS... INCLUDING THE FOLLOWING AREAS...CASS...MORGAN...SCHUYLER AND SCOTT. * FROM 7 PM CDT THIS EVENING THROUGH TUESDAY AFTERNOON * STRONG THUNDERSTORMS WILL MOVE ACROSS THE REGION LATER TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND HIGH RAINFALL RATES...WHICH WILL LEAD TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AUTEN
6 follow-up statements
337 WGUS63 KILX 140329 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1029 PM CDT MON JUN 13 2011 ...STRONG THUNDERSTORMS WITH HEAVY RAINFALL POSSIBLE TONIGHT... .A SECOND ROUND OF THUNDERSTORMS DEVELOPING OVER SOUTHEAST IOWA AND NORTHEAST MISSOURI WILL INCREASE AS THEY MOVE SLOWLY EASTWARD TOWARD THE ILLINOIS RIVER OVERNIGHT. SOME AREAS HAVE ALREADY RECEIVED MODERATE TO HEAVY RAIN EARLIER MONDAY EVENING...AND THIS ADDITIONAL HEAVY RAINFALL MAY CAUSE FLASH FLOODING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES COULD OCCUR WITH THE STRONGEST STORMS DUE TO THEIR EXPECTED SLOW MOVEMENT. ILZ040-047-049-050-140900- /O.CON.KILX.FF.A.0003.000000T0000Z-110614T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN- INCLUDING THE CITY OF...JACKSONVILLE 1029 PM CDT MON JUN 13 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...CASS...MORGAN...SCHUYLER AND SCOTT. * THROUGH TUESDAY AFTERNOON * AN ADDITIONAL 2 TO 3 INCHES OF RAINFALL MAY BE POSSIBLE FROM THUNDERSTORMS THAT DEVELOP TONIGHT AND CONTINUE INTO TUESDAY MORNING. * RAPID RISES IN SMALL STREAMS...VALLEYS AND OTHER LOW SPOTS WILL BE POSSIBLE. SOME ROADS MAY BECOME BLOCKED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION... ESPECIALLY AT NIGHT WHEN IT MAY BE DIFFICULT TO SEE WATER FLOWING OVER THE ROAD. TURN AROUND...DON/T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ CHURCHILL
010 WGUS63 KILX 140849 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 349 AM CDT TUE JUN 14 2011 ...SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL THROUGH TONIGHT... .SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO TRACK SOUTHEAST ACROSS THE AREA FROM IOWA THIS MORNING. SOME AREAS SOUTHWEST OF A RUSHVILLE TO JACKSONVILLE LINE HAVE RECEIVED 1 TO 2 INCHES OF RAIN. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE BEFORE DIMINISHING LATER THIS MORNING. ANOTHER BATCH OF SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT PRODUCING AN ADDITIONAL 1 TO 2 INCHES FROM CANTON TO TAYLORVILLE SOUTHWEST. THESE HEAVY RAINS COULD LEAD TO FLASH FLOODING...AND ALSO COULD PRODUCE ADDITIONAL RIVER FLOODING BESIDES THE ILLINOIS RIVER. ILZ036-041-048-051-052-141700- /O.EXB.KILX.FF.A.0003.000000T0000Z-110615T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FULTON-MASON-MENARD-SANGAMON-CHRISTIAN- INCLUDING THE CITIES OF...HAVANA...SPRINGFIELD...TAYLORVILLE 349 AM CDT TUE JUN 14 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL ILLINOIS... INCLUDING THE FOLLOWING AREAS...CHRISTIAN...FULTON...MASON... MENARD AND SANGAMON. * THROUGH 7 AM WEDNESDAY MORNING * UP TO AN ADDITIONAL 1 INCH OF RAINFALL MAY BE POSSIBLE THIS MORNING WITH LOCALLY HIGHER AMOUNTS. ANOTHER 1 TO 2 INCHES OF RAIN IS EXPECTED TONIGHT FROM MORE THUNDERSTORMS WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * RAPID RISES IN SMALL STREAMS...VALLEYS AND OTHER LOW SPOTS WILL BE POSSIBLE. SOME ROADS MAY BECOME BLOCKED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION... ESPECIALLY AT NIGHT WHEN IT MAY BE DIFFICULT TO SEE WATER FLOWING OVER THE ROAD. TURN AROUND...DON/T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ILZ040-047-049-050-141700- /O.EXT.KILX.FF.A.0003.000000T0000Z-110615T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCHUYLER-CASS-SCOTT-MORGAN- INCLUDING THE CITY OF...JACKSONVILLE 349 AM CDT TUE JUN 14 2011 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...CASS...MORGAN...SCHUYLER AND SCOTT. * THROUGH 7 AM WEDNESDAY MORNING * AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL MAY BE POSSIBLE FROM THUNDERSTORMS THIS MORNING. EXPECT ANOTHER 1 TO 2 INCHES TONIGHT FROM MORE THUNDERSTORMS WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * RAPID RISES IN SMALL STREAMS...VALLEYS AND OTHER LOW SPOTS WILL BE POSSIBLE. SOME ROADS MAY BECOME BLOCKED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION... ESPECIALLY AT NIGHT WHEN IT MAY BE DIFFICULT TO SEE WATER FLOWING OVER THE ROAD. TURN AROUND...DON/T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 07
173 WGUS63 KILX 141647 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1147 AM CDT TUE JUN 14 2011 ...SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL THROUGH TONIGHT... .SCATTERED THUNDERSTORMS WILL CONTINUE TO THREATEN CENTRAL ILLINOIS THIS AFTERNOON. COVERAGE IS EXPECTED TO BE MINIMAL THROUGH THE EARLY EVENING...THEN EXPANDING IN COVERAGE TONIGHT. SOME AREAS SOUTHWEST OF A RUSHVILLE TO JACKSONVILLE LINE HAVE RECEIVED 2 TO 3 INCHES OF RAIN. ANOTHER BATCH OF SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT PRODUCING AN ADDITIONAL 1 TO 2 INCHES FROM CANTON TO TAYLORVILLE SOUTHWEST. THESE HEAVY RAINS COULD LEAD TO FLASH FLOODING...AND ALSO COULD PRODUCE ADDITIONAL RIVER FLOODING BESIDES THE ILLINOIS RIVER. ILZ036-040-041-047>052-150100- /O.CON.KILX.FF.A.0003.000000T0000Z-110615T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FULTON-SCHUYLER-MASON-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN- INCLUDING THE CITIES OF...HAVANA...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE 1147 AM CDT TUE JUN 14 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...CASS...CHRISTIAN...FULTON...MASON...MENARD...MORGAN... SANGAMON...SCHUYLER AND SCOTT. * THROUGH WEDNESDAY MORNING * ANOTHER 1 TO 2 INCHES TONIGHT FROM MORE THUNDERSTORMS WITH LOCALLY HIGHER AMOUNTS POSSIBLE...RESULTING IN TOTALS FROM 3 TO 5 INCHES. * RAPID RISES IN SMALL STREAMS...VALLEYS AND OTHER LOW SPOTS WILL BE POSSIBLE. SOME ROADS MAY BECOME BLOCKED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION... ESPECIALLY AT NIGHT WHEN IT MAY BE DIFFICULT TO SEE WATER FLOWING OVER THE ROAD. TURN AROUND...DON/T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
042 WGUS63 KILX 150055 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 755 PM CDT TUE JUN 14 2011 ...SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL TONIGHT... .THUNDERSTORMS ARE EXPECTED TO EXPAND IN COVERAGE FROM WEST TO EAST TONIGHT. SOME AREAS SOUTHWEST OF A RUSHVILLE TO JACKSONVILLE LINE HAVE ALREADY RECEIVED 2 TO 3 INCHES OF RAIN FROM STORMS ON TUESDAY MORNING. ANOTHER BATCH OF SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT PRODUCING AN ADDITIONAL 1 TO 2 INCHES FROM CANTON TO TAYLORVILLE SOUTHWEST. THESE HEAVY RAINS COULD LEAD TO FLASH FLOODING...AND ALSO COULD PRODUCE ADDITIONAL RIVER FLOODING. ILZ036-040-041-047>052-150900- /O.CON.KILX.FF.A.0003.000000T0000Z-110615T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FULTON-SCHUYLER-MASON-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN- INCLUDING THE CITIES OF...HAVANA...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE 755 PM CDT TUE JUN 14 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...CASS...CHRISTIAN...FULTON...MASON...MENARD...MORGAN... SANGAMON...SCHUYLER AND SCOTT. * UNTIL 7 AM CDT WEDNESDAY * ANOTHER 1 TO 2 INCHES TONIGHT FROM THUNDERSTORMS WITH LOCALLY HIGHER AMOUNTS POSSIBLE...RESULTING IN TWO DAY TOTALS FROM 3 TO 5 INCHES. * RAPID RISES IN SMALL STREAMS...VALLEYS AND OTHER LOW SPOTS WILL BE POSSIBLE. SOME ROADS MAY BECOME BLOCKED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION... ESPECIALLY AT NIGHT WHEN IT MAY BE DIFFICULT TO SEE WATER FLOWING OVER THE ROAD. TURN AROUND...DON/T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 25
869 WGUS63 KILX 150847 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 347 AM CDT WED JUN 15 2011 ...SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL EARLY THIS MORNING... .AREAS WEST OF THE ILLINOIS RIVER HAVE ALREADY RECEIVED 2 TO 3 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS FROM THUNDERSTORMS SINCE TUESDAY MORNING. SCATTERED THUNDERSTORMS WITH HEAVY RAINS WILL BRING AN ADDITIONAL 1 TO 2 INCHES OF RAIN THROUGH 7 AM...ESPECIALLY EAST OF THE ILLINOIS RIVER. THESE HEAVY RAINS COULD LEAD TO FLASH FLOODING...AND ALSO COULD PRODUCE ADDITIONAL RIVER FLOODING. ILZ036-040-041-047>052-151200- /O.CON.KILX.FF.A.0003.000000T0000Z-110615T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FULTON-SCHUYLER-MASON-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN- INCLUDING THE CITIES OF...HAVANA...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE 347 AM CDT WED JUN 15 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...CASS...CHRISTIAN...FULTON...MASON...MENARD...MORGAN... SANGAMON...SCHUYLER AND SCOTT. * UNTIL 7 AM CDT THIS MORNING * ANOTHER 1 TO 2 INCHES OF RAIN IS EXPECTED THROUGH 7 AM FROM THUNDERSTORMS...ESPECIALLY EAST OF THE ILLINOIS RIVER. THIS WILL RESULT IN TWO DAY RAINFALL TOTALS FROM 3 TO 5 INCHES. * RAPID RISES IN SMALL STREAMS...VALLEYS AND OTHER LOW SPOTS WILL BE POSSIBLE. SOME ROADS MAY BECOME BLOCKED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION... ESPECIALLY AT NIGHT WHEN IT MAY BE DIFFICULT TO SEE WATER FLOWING OVER THE ROAD. TURN AROUND...DON/T DROWN. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 07
749 WGUS63 KILX 151206 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 706 AM CDT WED JUN 15 2011 ILZ036-040-041-047>052-151315- /O.EXP.KILX.FF.A.0003.000000T0000Z-110615T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FULTON-SCHUYLER-MASON-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN- INCLUDING THE CITIES OF...HAVANA...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE 706 AM CDT WED JUN 15 2011 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS EXPIRED. WHILE SOME ADDITIONAL RAINFALL IS POSSIBLE TODAY...THE THREAT FOR SIGNIFICANT RAINFALL HAS ENDED. $$ BAK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 13, 3:32 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 13, 3:32 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 332 PM CDT MON JUN 13 2011 .DISCUSSION... ISSUED 332 PM CDT MON JUN 13 2011 MODELS CONTINUE TO INDICATE MULTIPLE MCS EVENTS OVER NEXT COUPLE OF DAYS MOVING ACROSS THE CWA. SO PLENTY OF CHALLENGES WITH THIS PACKAGE AS MODELS TRY TO GET A HANDLE ON PCPN CHANCES THROUGH THE PERIOD. A BLEND OF THE SHORT TERM MODELS LOOKS GOOD FOR NOW. THE LONG TERM CONCERNS REMAIN THE SAME AS BEFORE...WITH MORE PCPN CHANCES THROUGH MOST OF THE PERIOD. TEMPS WILL ALSO BE A CONCERN AS THE MODELS JUST NOW FORECASTING A WARM UP INTO THE HOT AND HUMID CONDITIONS FOR END OF NEXT WEEKEND AND BEGINNING OF NEXT WEEK. SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT STORMS ALREADY MOVING INTO THE WESTERN PARTS OF THE CWA ARE LEFTOVERS FROM MCS THAT MOVED ACROSS IOWA EARLY THIS MORNING. STORMS ARE MOVING INTO A LESS FAVORABLE ENVIRONMENT THIS AFTERNOON...THOUGH CONTINUING TO MOVE SOUTHEAST ALONG WITH THE 850-300MB WINDS/THICKNESS PATTERN. CURRENTLY NOT EXPECTING THESE TO BE SEVERE THIS EVENING...BUT WILL ACCOUNT FOR THESE IN NEW FORECAST. THEN MAIN CONCERN WILL RETURN TO SOUTHERN IOWA AND NORTHERN MO WHERE ANOTHER MCS IS EXPECTED TO DEVELOP OVERNIGHT AND THEN MOVE INTO CENTRAL ILLINOIS EARLY TOMORROW MORNING. 850 AND 700 OMEGA ARE BULLS-EYED IN SAID AREA ALONG WITH BEST MOISTURE CONVERGENCE AND UPPER LEVEL DIVERGENCE. CORFIDI VECTORS THEN POINT TO MOVEMENT TO THE EAST THEN SOUTHEAST INTO THE WESTERN PORTIONS OF THE CWA. IN ADDITION...PW VALUES ARE AROUND 1.7-1.9 OVERNIGHT AND INTO CENTRAL ILLINOIS...SO HEAVY RAINFALL WILL BE LIKELY. AXIS OF HEAVIEST RAINFALL WILL BE ACROSS WESTERN ILLINOIS...ALONG THE MISSISSIPPI RIVER SO WILL BE ISSUING A FLASH FLOOD WATCH FOR 4 WESTERN COUNTIES IN CWA. LOW LEVEL JET AND MOISTURE CONVERGENCE WILL REMAIN OVER THE AREA DURING THE DAY TOMORROW SO THERE WILL REMAIN A FOCUS FOR ADDITIONAL THUNDERSTORMS DURING THE DAY AND INTO TOMORROW EVENING. SFC HIGH PRSS AREA STILL ENTRENCHED OVER GRT LKS REGION THROUGH TOMORROW SO DO NOT SEE MUCH MOVEMENT OF ANY BOUNDARIES/CONVERGENT AREAS TO THE EAST. SO BELIEVE ANOTHER MCS WILL DEVELOP OVER CENTRAL IL TOMORROW NIGHT AND THEN MOVE EAST/SOUTHEAST OUT OF THE AREA. HEAVY RAINFALL WILL AGAIN BE POSSIBLE WITH THIS MCS AND ANOTHER FLASH FLOOD WATCH MAY BE NEEDED FOR PARTS FOR THE CWA TOMORROW NIGHT. WILL LET LATER SHIFTS DEAL WITH THIS ONCE FIRST MCS IS DONE TOMORROW. THUNDERSTORMS WILL CONTINUE INTO WED AS A MODELS FORECAST A LOW PRSS AREA SLOWLY MOVING ACROSS THE AREA DURING THE DAY. APPEARS THE GRT LKS HIGH PRSS AREA WILL FINALLY WEAKEN ENOUGH TO ALLOW FOR THIS SYSTEM TO MOVE EAST WEDNESDAY. THIS WILL FINALLY PUSH CHANCES OF PCPN TO THE EAST BY THURSDAY. THE ONLY DRY PERIOD APPEARS TO BE THURSDAY NIGHT...AS THIS TIME PERIOD WILL BE IN BETWEEN SYSTEMS. TEMPERATURES WILL BE TEMPERED DUE TO THE CLOUD COVER AND PCPN THROUGH THE PERIOD. LONG TERM...FRIDAY THROUGH MONDAY UNSETTLED WEATHER WILL CONTINUE THROUGH THE PERIOD AS THE FRONTAL SYSTEM THAT IS SETUP TO OUR SOUTH AFTER SEVERAL DAYS OF MCS OVER THE REGION...BEGINS TO MOVE BACK NORTH AND STALLS OUT OVER THE AREA. THIS FRONT WILL BE THE FOCUS FOR MOVE THUNDERSTORMS THE END OF THE WEEK AND INTO THE WEEKEND. CHANCES WILL BEGIN IN THE SOUTHWEST PARTS OF THE CWA AND THEN PROGRESS NORTHWARD BY THE WEEKEND. MODELS ARE NOW SHOWING THIS FRONT LIFTING NORTHWARD THROUGH THE AREA BY THE END OF THE WEEKEND AS THE MID LEVEL RIDGE BUILDS ACROSS THE MIDWEST. THIS WILL BRING DRY AND MUCH WARMER TEMPS. AUTEN && .AVIATION... ISSUED 1254 PM CDT MON JUN 13 2011 COMPLEX AVIATION FORECAST EXISTS OVER THE NEXT 24 HOURS...AS CENTRAL ILLINOIS BEGINS TO FALL UNDER THE INFLUENCE OF AN APPROACHING WARM FRONT. ONGOING CLUSTER OF THUNDERSTORMS CURRENTLY ACROSS CENTRAL IOWA WILL EVENTUALLY TAKE A TURN TO THE E/SE AND WEAKEN AS IT MOVES INTO A MORE STABLE/LESS SHEARED ENVIRONMENT ACROSS CENTRAL ILLINOIS. THINK PRECIP WILL DISSIPATE BEFORE IT REACHES ANY OF THE KILX TERMINALS...HOWEVER A MID-LEVEL OVERCAST WILL SPREAD ACROSS THE AREA FROM WEST TO EAST THIS AFTERNOON BETWEEN 20Z AND 23Z. MAY SEE A FEW LINGERING SHOWERS COME INTO THE ILLINOIS RIVER VALLEY SOUTH OF PEORIA AND THESE MAY EVENTUALLY APPROACH KSPI BEFORE COMPLETELY DRYING UP. HAVE THEREFORE INCLUDED VCSH AT KSPI BETWEEN 21Z AND 00Z. AFTER THAT...ATTENTION TURNS TO NOCTURNAL CONVECTION EXPECTED TO FIRE ON THE NOSE OF THE LOW-LEVEL JET TONIGHT. BASED ON MCS PARAMETERS/JET ORIENTATION...THINK ANOTHER CLUSTER OF STORMS WILL DEVELOP ACROSS SOUTHERN IOWA/NORTHERN MISSOURI LATER THIS EVENING...THEN TRACK E/SE INTO CENTRAL ILLINOIS OVERNIGHT. EXACT TRACK/TIMING OF CONVECTION IS STILL UNCERTAIN...SO HAVE ONLY INCLUDED VCTS IN THE TAFS AT THIS TIME. MOST FAVORABLE TIME FOR STORMS WILL BE AFTER 05Z AT KPIA...THEN FURTHER EAST AT KCMI AFTER 09Z. WINDS WILL INITIALLY BE FROM THE E/NE AT AROUND 10KT THIS AFTERNOON...THEN WILL BECOME E/SE AND INCREASE INTO THE 10 TO 15KT RANGE BY TUESDAY MORNING. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY AFTERNOON FOR ILZ040-047-049-050. &&
Hazardous weather outlook, Jun 13, 3:04 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 304 PM CDT MON JUN 13 2011 ILZ027>031-036-037-040-041-047-049-050-141100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 304 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER HEAVY RAINFALL...GUSTY WINDS...AND SMALL HAIL WILL BE LIKELY WITH THE STRONGER STORMS. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FRONTAL BOUNDARY WILL REMAIN IN THE REGION INTO THURSDAY...AND WILL BE ACCOMPANIED BY A PERIODIC THUNDERSTORM RISK. AFTER A BRIEF BREAK ON FRIDAY...UNSETTLED WEATHER AND THUNDERSTORM CHANCES WILL RETURN FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061-141100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 304 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER HEAVY RAINFALL...GUSTY WINDS...AND SMALL HAIL WILL BE LIKELY WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FRONTAL BOUNDARY WILL REMAIN IN THE REGION INTO THURSDAY...AND WILL BE ACCOMPANIED BY A PERIODIC THUNDERSTORM RISK. AFTER A BRIEF BREAK ON FRIDAY...UNSETTLED WEATHER AND THUNDERSTORM CHANCES WILL RETURN FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-141100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 304 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER HEAVY RAINFALL...GUSTY WINDS...AND SMALL HAIL WILL BE LIKELY WITH THE STRONGER STORMS. FLOODING WILL SUBSIDE ALONG THE WABASH RIVER BY MIDWEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FRONTAL BOUNDARY WILL REMAIN IN THE REGION INTO THURSDAY...AND WILL BE ACCOMPANIED BY A PERIODIC THUNDERSTORM RISK. AFTER A BRIEF BREAK ON FRIDAY...UNSETTLED WEATHER AND THUNDERSTORM CHANCES WILL RETURN FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:55 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 65 min |
Nearby
Flash Flood Watches in Illinois, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.